# SDR CA150331007

- Difficulty date: March 27, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 5,189 hours
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 500P2100105
- Condition: Damaged
- Location: Main Rotor
- Part time: 1,980 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REGULAR 100HR INSPECTION, TAP TEST OF THE MAIN ROTOR BLADE DISCOVERED A VOID.  THE BLADE HAS BEEN SENT FOR REPAIR.
